# SDR 05FDEA02854

- Difficulty date: September 13, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727-200
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Stringer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FORWARD CARGO BAY ON STRINGER SPLICE 26 RT BS 680 (FWD I/B SIDE).  REMOVED CORROSION ON STR SPLICE FOUND TO BE WITHIN LIMITS ALL WORK DONE IAW SRM 51-10-6, 53-10-01, 51-30-2.
